# SDR CA041209010

- Difficulty date: October 5, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Failed
- Location: Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START SEQUENCE THE ENGINE APPEARED TO START NORMALLY UNTIL STARTER DIS-ENGAGED THEN SHUT ITSELF DOWN. TESTING FOUND FUEL SHUTOFF VIBRATING LOUDLY WHEN POWER APPLIED WITH ENGINE STOP BUTTON. SUSPECT THE VALVE WAS TRYING TO BE OPEN ANDCLOSED AT THE SAME TIME. REPLACED THE VALVE AND THE ENGINE STARTED AND STOPS NO RMALLY.
